標題: TOPOLOGICAL PROPERTIES OF SUPERCUBE
作者: YUAN, SM
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: FAULT-TOLERANT NETWORKS;PARALLEL PROCESSING;GRAPH THEORY;CONNECTIVITY;DIAMETER;NODE-DISJOINT PATH
公開日期: 14-三月-1991
摘要: The N-node Supercube is a new generalized of Hypercube topology. Unlike the Binary Hypercube, the Supercube can be constructed for any number of nodes N. In addition, it maintains the connectivity and diameter properties of the corresponding hypercube. In this paper, we examine some topological properties of the Supercube from the graph-theory point of view.
URI: http://dx.doi.org/10.1016/0020-0190(91)90215-4
http://hdl.handle.net/11536/3838
ISSN: 0020-0190
DOI: 10.1016/0020-0190(91)90215-4
期刊: INFORMATION PROCESSING LETTERS
Volume: 37
Issue: 5
起始頁: 241
結束頁: 245
顯示於類別:期刊論文


文件中的檔案:

  1. A1991FF07800001.pdf